# SDR FDEA2018091412456

- Difficulty date: September 11, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Aircraft: N746FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 688
- Aircraft time: 58,504 hours, 22,308 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327069700400
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLLER TRAY PANEL 132HG FWD PIT IS DAMAGED. FABRICATED FLOOR PANEL 132HG ON T18/1363098 PER SRZ 25-005, REPAIR IS CLASSIFED AS CAT "A" AND MAJOR REPAIR.
